# SDR USAA001961

- Difficulty date: November 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STA 663 BULKHD UPPER CHORD RBL 25, WBL 201.5.   INSTALLED NEW CHORD SEGMENT & SPLICE ANGLES PER EA 68487
